# SDR DALA2018120507047

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 53,523 hours, 24,099 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON FLOOR PANEL SUPPORT BETWEEN 298 AND 301 AND X=11 LT SIDE. FLOOR PANEL SUPPORT BETWEEN 298 AND 301 AND X=11 LT SIDE. WAS REPLACED PER SRM 51-40-02 PAR 7, 4, 9 AND DWG 141A5600 REV N.
